Partial hyperbolicity, Lyapunov exponents and stable ergodicity

K. Burns, D. Dolgopyat, Ya Pesin

Research output: Contribution to journalArticlepeer-review

50 Scopus citations


We present some results and open problems about stable ergodicity of partially hyperbolic diffeomorphisms with non-zero Lyapunov exponents. The main tool is local ergodicity theory for non-uniformly hyperbolic systems.

Original languageEnglish (US)
Pages (from-to)927-942
Number of pages16
JournalJournal of Statistical Physics
Issue number5-6
StatePublished - 2002

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Partial hyperbolicity, Lyapunov exponents and stable ergodicity'. Together they form a unique fingerprint.

Cite this